# SDR DALA13042376711

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1500 STR 26-27L.  COMPLETED PERMANENT REPAIR  IAW SRM 53-00-07  REPAIR 5, PG 201, FIG 201, STEPS 1-1.
